# SDR ABXA9500176

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301501
- Condition: Corroded
- Location: Xrs 385-390
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE LEFT WING LOWER REAR SPAR CAP BETWEEN XRS 385 AND XRS 390.  REPAIRED LEFT WING LOWER REAR SPAR CAP IAW ABX REA D957-10773-MR.
